# SDR SIMA20140930003

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 26,710 hours, 22,364 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Part number: 14527273008
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A INSPECTION RT ELEVATOR TIP, TWO EACH AFT SCREW NUTPLATE ATTACHMENT HOLES DAMAGED BY LIGHTNING STRIKE.  SATISFACTORILY ACCOMPLISHED ERS-EM-55MR-170.
